# SDR 97FDEA00800

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 727-22
- Aircraft serial: 18870
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 69163842
- Condition: Corroded
- Location: Bs 1057
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0421  015   CORROSION IN THE STRINGER SPLICE AT BS 1057, STR 28 R/H.   ***   S/D   ***   REMOVED STRINGER SPLICE AT BS 1057.  REMOVED STRINGER END PIECE AT BS 1040-1057.  FABRICATED STRINGER END BS 1040-1057 AND INSTALLED WITH STR SPLICE AT BS 1057.  IAW FED-EX SRM 53-10-3 FIG 1.
